# SDR WX0500024

- Difficulty date: February 23, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N863GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49911
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED FLOOR LIGHT STRIP AT ROW 23 INOPERATIVE.  MAINTENANCE DEFERRED SYSTEM IAW MEL 33-24.  MAINTENANCE FOUND CONNECTOR LOOSE.  MAINTENANCE SECURED THE CONNECTOR.  EMERGENCY LIGHT STRIP OPERATIONALLY CHECKED GOOD IAW AMM 33-53-00.  DEFERRAL CLEARED.  AIRCRAFT RETURNED TO SERVICE.
